Monsoons and the dynamics of deserts
Article first published online: 15 DEC 2006
Copyright © 1996 Royal Meteorological Society
Quarterly Journal of the Royal Meteorological Society
Volume 122, Issue 534, pages 1385–1404, July 1996 Part B
How to Cite
Rodwell, M. J. and Hoskins, B. J. (1996), Monsoons and the dynamics of deserts. Q.J.R. Meteorol. Soc., 122: 1385–1404. doi: 10.1002/qj.49712253408
- Issue published online: 15 DEC 2006
- Article first published online: 15 DEC 2006
- Manuscript Received: 12 APR 1995
- Natural Environmental Research Council
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!